# SDR MASA200500463

- Difficulty date: June 13, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 15,311 hours, 11,792 cycles
- Engine: Ge CF343B1
- Engine time: 21,358 hours, 15,245 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32895902
- Part serial: 1488
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,036 hours, 4,375 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A NR 2 ENG ITT ACCIDENCE.  MAINTENANCE IS IN THE PROCESS OF EVALUATING THE ENGINE AND PERFORMING A HIGH ENERGY RTO INSPECTION.  MAINTENANCE IS IN THE PROCESS OF EVALUATING THE ENGINE AND PERFORMING A HIGH ENERGY RTO INSPECTION.  MX REPLACED 10TH STAGE VALVE.
